HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the existence of strict optimal controls for constrained, controlled Markov processes in continuous-time

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00648221
Contributor : François Dufour Connect in order to contact the contributor
Submitted on : Monday, December 5, 2011 - 1:22:59 PM
Last modification on : Thursday, January 20, 2022 - 5:31:38 PM

Identifiers

Collections

Citation

François Dufour, Richard Stockbridge. On the existence of strict optimal controls for constrained, controlled Markov processes in continuous-time. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2012, 84 (1), pp.57-78. ⟨10.1080/17442508.2011.580347⟩. ⟨hal-00648221⟩

Share

Metrics

Record views

81